American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57M99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 96 found      Go to page: 1 2 3 4

[31] Teruhiko Soma. Degree-one maps between hyperbolic 3-manifolds with the same volume limit. Trans. Amer. Math. Soc. 353 (2001) 2753-2772. MR 1828472.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Mustafa Korkmaz and Burak Ozbagci. Minimal number of singular fibers in a Lefschetz fibration. Proc. Amer. Math. Soc. 129 (2001) 1545-1549. MR 1713513.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Elizabeth Finkelstein and Yoav Moriah. Closed incompressible surfaces in knot complements. Trans. Amer. Math. Soc. 352 (2000) 655-677. MR 1487613.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Doug Bullock and Józef H. Przytycki. Multiplicative structure of Kauffman bracket skein module quantizations. Proc. Amer. Math. Soc. 128 (2000) 923-931. MR 1625701.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Mark Daniel. An extension of a theorem of Nicolaescu on spectral flow and the Maslov index. Proc. Amer. Math. Soc. 128 (2000) 611-619. MR 1622789.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Sérgio R. Fenley. Foliations with good geometry. J. Amer. Math. Soc. 12 (1999) 619-676. MR 1674739.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Patrick M. Gilmer. On the Witten-Reshetikhin-Turaev representations of mapping class groups. Proc. Amer. Math. Soc. 127 (1999) 2483-2488. MR 1487369.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Houhong Fan. Self-duality operators on odd dimensional manifolds. Trans. Amer. Math. Soc. 350 (1998) 3673-3706. MR 1422603.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Seungsang Oh. Dehn filling, reducible 3-manifolds, and Klein bottles. Proc. Amer. Math. Soc. 126 (1998) 289-296. MR 1402882.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Josef Mattes. Functions on the moduli space of flat $G_2$-connections on a Riemann surface. Proc. Amer. Math. Soc. 125 (1997) 2241-2244. MR 1402874.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Richard Hain. Infinitesimal presentations of the Torelli groups. J. Amer. Math. Soc. 10 (1997) 597-651. MR 1431828.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Doug Bullock. Estimating a skein module with $SL_2(\mathbb{C})$ characters. Proc. Amer. Math. Soc. 125 (1997) 1835-1839. MR 1403115.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Mark Brittenham. Essential laminations in $I$-bundles . Trans. Amer. Math. Soc. 349 (1997) 1463-1485. MR 1327253.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Alexander A. Kirillov Jr.. On an inner product in modular tensor categories. J. Amer. Math. Soc. 9 (1996) 1135-1169. MR 1358983.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Houhong Fan. Half De Rham complexes and line fields on odd-dimensional manifolds. Trans. Amer. Math. Soc. 348 (1996) 2947-2982. MR 1357879.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Mahito Kobayashi and Osamu Saeki. Simplifying stable mappings into the plane from a global viewpoint. Trans. Amer. Math. Soc. 348 (1996) 2607-2636. MR 1344209.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Daryl Cooper. Quasi-isometries of hyperbolic space are almost isometries . Proc. Amer. Math. Soc. 123 (1995) 2221-2227. MR 1307505.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Michael Motto. A sufficient condition for surfaces in $3$-manifolds to have unique prime decompositions . Proc. Amer. Math. Soc. 120 (1994) 1275-1280. MR 1195727.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Yukio Matsumoto and José María Montesinos-Amilibia. Pseudo-periodic homeomorphisms and degeneration of Riemann surfaces . Bull. Amer. Math. Soc. 30 (1994) 70-75. MR 1217354.
Abstract, references, and article information   
View Article: PDF

[50] Anders Björner and László Lovász. Linear decision trees, subspace arrangements and M\"obius functions . J. Amer. Math. Soc. 7 (1994) 677-706. MR 1243770.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Robert Myers. On mapping class groups of contractible open $3$-manifolds . Trans. Amer. Math. Soc. 335 (1993) 1-46. MR 1069740.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Myung Ho Kim, Sadayoshi Kojima and Frank Raymond. Homotopy invariants of nonorientable $4$-manifolds . Trans. Amer. Math. Soc. 333 (1992) 71-81. MR 1028758.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Ying Qing Wu. A generalization of the handle addition theorem . Proc. Amer. Math. Soc. 114 (1992) 237-242. MR 1070535.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Jeff Kiralis. Pseudo-isotopies of irreducible $3$-manifolds . Trans. Amer. Math. Soc. 332 (1992) 53-78. MR 1140917.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Yong Wu Rong. Degree one maps between geometric $3$-manifolds . Trans. Amer. Math. Soc. 332 (1992) 411-436. MR 1052909.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Ying Qing Wu. Essential laminations in surgered $3$-manifolds . Proc. Amer. Math. Soc. 115 (1992) 245-249. MR 1104405.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Max Bauer. An upper bound for the least dilatation . Trans. Amer. Math. Soc. 330 (1992) 361-370. MR 1094556.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Max Bauer. Examples of pseudo-Anosov homeomorphisms . Trans. Amer. Math. Soc. 330 (1992) 333-359. MR 1094557.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Sachiko Matsuoka. Nonsingular algebraic curves in ${\bf R}{\rm P}\sp 1\times{\bf R}{\rm P}\sp 1$ . Trans. Amer. Math. Soc. 324 (1991) 87-107. MR 986695.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Patrick Gilmer. Algebraic curves in ${\bf R}{\rm P}(1)\times{\bf R}{\rm P}(1)$ . Proc. Amer. Math. Soc. 113 (1991) 47-52. MR 1062388.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 96 found      Go to page: 1 2 3 4


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia